Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
dylanb

Minocylcline revealing the cause of my acne?

Recommended Posts

Okay so I've had acne for about 15 yrs now. I haven't taken any kind of prescription drug since tetracycline like 10 years ago or so( which didn't work). Ive been trying the natural way for a while now.

So recently in Sept 05 I bought proactive and used it everyday...It really helped my skin and kept the outbreaks down to a minimum. So I decided to take Minocylcline in hopes that it would kill off the rest.

I started Mino in mid Dec 05. at this time my skin was fairly calm. Then in a gradual decline my skin slowly got worse and worse until it just exploded. month 4 on the Minocylcline I ran out of my prescription and said screw this med. now about three weeks after stopping, my skin is still very aggravated and breaking out.

So my thoughts on this whole expierence is that since Minocylcline kills off good and bad bacteria ....oh yah and while on Minocylcline I had the worst case of canker sores on my tongue, which I haven't had in YEARS and NEVER that bad. It was so bad I had to go the Doc and have em touched with silver Nitrate...yah. From what Ive read Minocylcline apparently causes yeast and fungal infections.

So what I trying to say is that by taking the Minocylcline and killing off all my good flora in my GI tract, and letting the yeast and or fungis alright present in my body multiply to a toxic level is what has made me breakout so bad. Isn't the Minocylcline revealing the cause of my acne? Overgrowth of yeast or Fungal infection. Doesn't this make sense?

Share this post


Link to post
Share on other sites

I took minocycline for a while and yes the stuff did kill off the infection i had but it also it a lot of crap to me also

(reason why i stopped using it), the stuff made my skin very sensitive to where id get rashes, and sensitivity to

certain products, also feel it gave me sligtly stronger pigmentation marks after acne was gone... I officially hate

anti-biotics b/c they do one thing good but screw something else up... only time an anti-biotic should be taken is

if u have a bad infection type acne and a topicial regimen (like CSR or ur own) should be done to maintain ur

skin

Share this post


Link to post
Share on other sites

That's the idea of anti-biotics. They're not selective, so they kill absolutly all bacteria in your body.

Including the oens in your digestive trace. This usually means a shit immune system and some constipation.

If it gets worse, in your case, then you should buy some pro-biotics and take them an hour or so after you popped the minocycline. It will replace all of the bacteria you lost. Only the good ones. Oh, and make sure you keep the pro-biotics in the fridge!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×